Top 9 Ibuprofen Liquid Gels – Ibuprofen

No comments
As an Amazon Associate I earn from qualifying purchases.

1. A+Health

#ad

A+ Health Ibuprofen 200 Mg Softgels, Made in USA, Pain Reliever/Fever Reducer NSAID, 300 Count

#ad
A+Health #ad - Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels. Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 300 softgels.

Temporarily reduces fever and relieves minor aches and pains due to headache, menstrual cramps, toothache, muscular aches, backache, the common cold, and minor pain of arthritis. Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil Liquid-Gels. Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.84 Inches
Length2.75 Inches
Weight0.6 Pounds
Width2.75 Inches
Part NumberIBU300
ModelIBU300

2. Advil

#ad

Liquid Fast Pain Relief, Solubilized Ibuprofen 200mg, Advil Liqui-Gels Pain Reliever and Fever Reducer, 200 Count

#ad
Advil #ad - Our powerful and liquid filled capsules are perfect for minor arthritis pain, back pain, and aches associated with the common cold. Fast liquid pain relief: advil liqui-gels ibuprofen 200mg rush liquid pain relief wherever you hurt.

Fast absorption, fast relief: advil delivers fast-acting relief with strength that lasts. 1 choice for tough pain: power over pain with the #1 selling pain reliever. Hsa and fsa eligible product. Use as directed: for use in individuals 12 and older. People choose advil for quick and effective treatment of tough aches and pains including headache, lower back pain, joint pain and arthritis pain relief.

Add advil liqui-Gels to your cart today and power over pain. Relief pain and reduce fever: whether you have occasional muscle aches, or other aches and pains, minor arthritis pain, backaches, Advil Liqui-Gels go to work quickly to fight pain at the site of inflammation so you can get relief where you need it. Millions of people have chosen Advil to relieve their aches and pains for over 30 years.
BrandAdvil #ad
ManufacturerAdvil #ad
Height7.75 Inches
Length2.5 Inches
Weight120 Grams
Width2.5 Inches
Part Number3
Model305730169493

3. Amazon Basic Care

#ad

160 Count, Basic Care Ibuprofen Liquid Gels 200 mg, Pain Reliever/Fever Reducer Liquid Filled Capsules

#ad
Amazon Basic Care #ad - Ibuprofen is a pain reliever and fever reducer. Basic care ibuprofen liquid Gels temporarily relieves minor pain and fever to help you get back on track. Basic care ibuprofen liquid gels 200 mg is a pain reliever and fever reducer -- plus, it is gluten free.

Compare to Advil Liqui-Gels active ingredient. Nonsteroidal anti-inflammatory drug. Nonsteroidal anti-inflammatory drug. Take care of yourself: there's no reason to put up with headache, backache, minor arthritis pain, or even the minor aches and pains of the common cold. Ibuprofen liquid gels contain solubilized ibuprofen equal to Ibuprofen 200 *NSAID present as the free acid and potassium salt. What can ibuprofen liquid gels do? temporarily relieves minor aches and pain from headache, muscular aches, minor pain of arthritis, the common cold, toothache, backache, menstrual cramps, and temporarily reduces fever.

Active ingredient: basic care ibuprofen liquid gels liquid filled capsules contain solubilized Ibuprofen equal to 200 mg Ibuprofen NSAID, * pain reliever/fever reducer present as the free acid and potassium salt. Pain or fever associated with ailments such as minor pain of arthritis, backache, headache or the common cold can interfere with your daily activities.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height2.69 Inches
Length2.63 Inches
Weight0.02 Pounds
Width5.13 Inches

4. KIRKLAND SIGNATURE

#ad

360 Capsules, Kirkland Signature Ibuprofen Liquid Softgels 200mg

#ad
KIRKLAND SIGNATURE #ad - Formula: capsules Liquids / Syrups. For temporary relief of minor aches and pains: headache, toothache, muscular aches, backache, minor arthritis pain. Kirkland signature Ibuprofen Liquid Softgels each bottle holds 180 count. Brand: Kirkland Signature. Health aid type: Over-the-Counter Medicine.
BrandKIRKLAND SIGNATURE #ad
ManufacturerKirkland Signature #ad
Height3 Inches
Length5 Inches
Width5 Inches
Part Number41165

5. Advil

#ad

200 Count, Advil Liqui-Gels Minis Pain Reliever and Fever Reducer, Fast Pain Relief, Ibuprofen 200mg

#ad
Advil #ad - Pain relief at liquid speed: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain. Safe & effective: for over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer.

Add the 20, 80 or 160 count to cart to get a head start on quick and effective pain relief. Easy to swallow: new advil liqui-gels minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the same powerful pain relief. Hsa and fsa eligible product. Pain relief: advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years. Multiple sizes: advil liqui-gels minis comes in three sizes.
BrandAdvil #ad
ManufacturerPfizer Consumer Healthcare #ad
Height4.75 Inches
Length2.5 Inches
Weight0.32 Pounds
Width2.5 Inches
Part Number305731769135
Model305731769135

6. Amazon Basic Care

#ad

Basic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer NSAID, 500 Count

#ad
Amazon Basic Care #ad - Nsaid: basic care ibuprofen tablets 200 mg is a nonsteroidal anti-inflammatory drug Nsaid that temporarily reduces fever and provides temporary relief of minor aches and pains due to: headache, backache, muscular aches, the common cold and menstrual cramps.

Active ingredient: ibuprofen tablets 200 mg are used as a pain reliever/fever reducer NSAID which compares to Advil active ingredient. These coated tablets temporarily relieve minor aches and pains due to headache, and the common cold. Effective: ibuprofen tablets 200 mg are used as a pain reliever and fever reducer NSAID for adults and children 12 years and over.

Pain reliever/fever reducer nsaid: if you have a fever or muscular aches, backache, menstrual cramps or minor aches and pains from the common cold, toothache, minor arthritis pain, then Ibuprofen Tablets 200 mg can bring you some relief when taken as directed. Pain management: exercise may help with pain as it releases endorphins, minor pain of arthritis, the body’s natural pain blocker.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.13 Inches
Length2.59 Inches
Weight0.45 Pounds
Width2.59 Inches
Part NumberB074F297T8

7. KIRKLAND SIGNATURE

#ad

Kirkland Signature Ibuprofen Liquid Filled Capsules, 180-Count Bottles Pack of 2

#ad
KIRKLAND SIGNATURE #ad - Temporarily relieves minor aches and pains. Kirkland signature Ibuprofen offers temporary relief of minor aches and pains. Pack of two, 180-counts per bottletotal of 360 counts. Pain reliever and fever reducerNSAID. Temporarily reduces fever. Compare to Advil Liquid Gels.
BrandKIRKLAND SIGNATURE #ad
ManufacturerKirkland Signature #ad
Height4 Inches
Length6 Inches
Weight0.17 Pounds
Width5 Inches
Part NumberUYHA-KAN-OIJ91611

8. Advil

#ad

80 Count, Ibuprofen 200mg, Fast Pain Relief, Advil Liqui-Gels Minis Pain Reliever and Fever Reducer

#ad
Advil #ad - Easy to swallow: new advil liqui-gels minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the same powerful pain relief.

Safe & effective: for over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer. Hsa and fsa eligible product. Pain relief at liquid speed: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain. Add the 20, 80 or 160 count to cart to get a head start on quick and effective pain relief. Multiple sizes: advil liqui-gels minis comes in three sizes. Pain relief: advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years.
BrandAdvil #ad
ManufacturerAdvil #ad
Height2.25 Inches
Length2.31 Inches
Weight0.02 Pounds
Width4.13 Inches
Part Number274550
Model305731769807

9. Advil

#ad

Solubilized Ibuprofen 200mg, Advil Liqui-Gels Pain Reliever and Fever Reducer, On the Go Fast Pain Relief, 100 Count 50 Packets of 2 Capsules

#ad
Advil #ad - 1 choice for tough pain: power over pain with the #1 selling pain reliever. Fast absorption, muscle aches, back pain, fast relief: advil pain relief packets deliver effective treatment of tough aches and pains including headache, joint pain and arthritis pain relief.

Add advil liqui-Gels to your cart today and power over pain. Use as directed: for use in individuals 12 and older. Hsa and fsa eligible product. Easy on-the-go packet: perfect for travel, wallets, medical and college survival kits, handbags, wedding gift bags, and any other on the go need. Millions of people have chosen Advil to relieve their aches and pains for over 30 years.

Advil easy to carry two-capsule packets provide powerful pain relief on-the-go for headaches and back pain. Fast liquid pain relief: advil liqui-gels help you feel better fast. The medicine in advil liqui-gels Ibuprofen is already dissolved in a soft gelatin capsule and works quickly to relieve pain at the site of inflammation.
BrandAdvil #ad
ManufacturerAdvil #ad
Height4 Inches
Length6 Inches
Weight0.29 Pounds
Width5 Inches
Part NumberACM016902
Model305730169028